Volume 16, Issue 2
Local Estimates of Singular Solution to Gaussian Curvature Equation

Yunyan Yang

DOI:

J. Part. Diff. Eq., 16 (2003), pp. 169-185.

Published online: 2003-05

Preview Full PDF 0 465
Export citation
  • Abstract

In this paper, we derive the local estimates of a singular solution near its singular set Z of the Gaussian curvature equation Δu(x) + K(x)e^{u(x)} = 0 in Ω \ Z, in the case that K(x) may be zero on Z, where Ω ⊂ R² is a bounded open domain, and Z is a set of finite points.

  • Keywords

Singular solution semi-linear elliptic equation moving planes

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

  • BibTex
  • RIS
  • TXT
@Article{JPDE-16-169, author = {}, title = {Local Estimates of Singular Solution to Gaussian Curvature Equation}, journal = {Journal of Partial Differential Equations}, year = {2003}, volume = {16}, number = {2}, pages = {169--185}, abstract = { In this paper, we derive the local estimates of a singular solution near its singular set Z of the Gaussian curvature equation Δu(x) + K(x)e^{u(x)} = 0 in Ω \ Z, in the case that K(x) may be zero on Z, where Ω ⊂ R² is a bounded open domain, and Z is a set of finite points.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5415.html} }
TY - JOUR T1 - Local Estimates of Singular Solution to Gaussian Curvature Equation JO - Journal of Partial Differential Equations VL - 2 SP - 169 EP - 185 PY - 2003 DA - 2003/05 SN - 16 DO - http://dor.org/ UR - https://global-sci.org/intro/jpde/5415.html KW - Singular solution KW - semi-linear elliptic equation KW - moving planes AB - In this paper, we derive the local estimates of a singular solution near its singular set Z of the Gaussian curvature equation Δu(x) + K(x)e^{u(x)} = 0 in Ω \ Z, in the case that K(x) may be zero on Z, where Ω ⊂ R² is a bounded open domain, and Z is a set of finite points.
Yunyan Yang . (2019). Local Estimates of Singular Solution to Gaussian Curvature Equation. Journal of Partial Differential Equations. 16 (2). 169-185. doi:
Copy to clipboard
The citation has been copied to your clipboard